Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 22, NWS Tulsa, OK

May 2, 2022Cherokee County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 2, 2022, 8:31 PM CDT for Cherokee County, Wagoner County, Oklahoma. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2022, 8:31 PM CDT (01:31 UTC)
Expired
May 2, 2022, 8:39 PM CDT
In force
8 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cherokee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 2:02 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

246 
WFUS54 KTSA 030131
TORTSA
OKC021-145-030215-
/O.NEW.KTSA.TO.W.0022.220503T0131Z-220503T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
831 PM CDT Mon May 2 2022

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Wagoner County in northeastern Oklahoma...
  Northwestern Cherokee County in east central Oklahoma...

* Until 915 PM CDT.
    
* At 831 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Tullahassee, moving east at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Wagoner...                        Okay...
  Hulbert...                        Porter...
  Tullahassee...                    Sequoyah State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3583 9508 3581 9528 3581 9534 3582 9536
      3580 9542 3580 9550 3592 9554 3605 9516
TIME...MOT...LOC 0131Z 253DEG 22KT 3587 9546 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
1 follow-up statement
070 
WWUS54 KTSA 030139
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
839 PM CDT Mon May 2 2022

OKC021-145-030149-
/O.CAN.KTSA.TO.W.0022.000000T0000Z-220503T0215Z/
Wagoner OK-Cherokee OK-
839 PM CDT Mon May 2 2022

...THE TORNADO WARNING FOR SOUTHEASTERN WAGONER AND NORTHWESTERN
CHEROKEE COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3583 9508 3581 9528 3581 9534 3582 9536
      3580 9542 3580 9550 3592 9554 3605 9516
TIME...MOT...LOC 0138Z 253DEG 22KT 3589 9540 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 6:26 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 2, 6:26 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
626 PM CDT Mon May 2 2022

...New AVIATION...

.SHORT TERM...
(The rest of this afternoon )
Issued at 154 PM CDT Mon May 2 2022

Potential for significant severe weather will continue to increase
over the next few hours across parts of northeast OK, generally US
75 to the west, and to a lesser degree for points east and
southeast later this evening.

Cool and stable boundary layer from overnight/morning showers and
storms has held the warm front surge at bay somewhat, but robust
airmass response has occurred over western OK and has commenced in
parts of southeast OK where mid-upper 60s dew points have
returned. Given the strength of low level flow and quality and
depth of moisture to the south expect this to continue surging
north over the next few hours. Eventual location of warm front
will be key for sig severe threat.

Meanwhile the dry line was located over far western OK and cold
front was surging south. Some early development of convection has
begun across NW OK in response near front/dry line intersection
and this will likely become severe quickly. Initial supercell
mode will be favored with CAMs maintaining a consistent signal of
a 2-3 hour period of more discrete mode, with upscale growth
around 00z as these storms approach eastern OK. These initial
discrete storms should have the greater potential for significant
tornadoes, however with a developing QLCS system encountering an
increasingly unstable airmass with ample low level shear, the
tornado threat will persist through much of NE OK into the evening
along with potentially higher end damaging wind potential within
bowing segments.

Also, not to be overlooked, there remains at least some potential
for storm development near the warm front across SE OK int WC AR
over the next few hours, with instability and shear supportive of
all modes of severe weather. Lower confidence in this occurring,
but some CAM guidance along with 12z NAM makes this at least worth
consideration.

With a cold pool driven MCS expected to sweep south relatively
quick, along with the faster movement of cold front later this
evening, the threat of widespread heavy rainfall should be
mitigated enough to leave the existing flash flood watch for
tonight. Localized potential for excessive rainfall is possible
though as at least transient rainfall rates of an inch or two per
hour are likely.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 154 PM CDT Mon May 2 2022

Most of the storms will exit the area before 12z, with a more
stable and cooler airmass spreading over the area Tuesday. This
will be a short respite however as next upper system already
moving across Pac NW this afternoon. Moisture transport will re-
commence Tuesday night with at least scattered convection
returning as warm front begins to lift back north. Warm sector
expansion within sheared environment will again yield severe
weather potential, possibly significant, though this will largely
be determined by eventual warm frontal placement and timing of
upper wave, which are still uncertain. Given another round of
significant rainfall however, the flooding threat will likely be
higher by this time and another flood watch will most surely be
needed for Wed and Wed night.

Storm chances linger into Thursday to some degree, with
continuing spread in the mid range guidance lending more
uncertainty. By Friday and Saturday mid level ridging should
result in quiet period before another trough sets up to the west.
Some storm chances will return by Sun/Mon as a result with
temperatures on the warm side.

&&

.AVIATION...
(00Z TAFS)
Issued at 622 PM CDT Mon May 2 2022

Mature line of strong to severe thunderstorms will sweep through
the northeast OK sites through 01-02Z and into northwest AR/southeast
OK 03-05Z. Expect widespread MVFR cigs, with localized IFR conditions
with the heavier thunderstorms. Breezy northwesterly winds will
develop behind the line of storms as the cold front surges southeast.
Should see some improvement in cigs by late Tuesday morning and into
the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   48  67  53  73 /  80   0  20  80
FSM   56  71  58  74 / 100  10  20  60
MLC   50  67  56  77 / 100  10  20  70
BVO   46  66  50  71 /  70   0  20  80
FYV   52  68  52  73 / 100  10  20  60
BYV   52  65  51  68 / 100  10  20  50
MKO   49  66  54  72 / 100   0  20  70
MIO   49  64  49  70 /  80   0  20  70
F10   48  67  55  74 /  90   0  20  80
HHW   56  71  60  80 /  80  20  10  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ058-063.

AR...Flood Watch through Tuesday morning for ARZ001-002-010-011.

&&

SHORT TERM...14
LONG TERM....14
AVIATION...18
Hazardous weather outlook, May 2, 4:59 PM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Mon May 2 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Mon May 2 2022

...Severe Weather Threat Increases This Evening...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Primarily Northeast Oklahoma.
    ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and far Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A few scattered strong thunderstorms will be possible across
southeast Oklahoma and western Arkansas over the next few hours
near and south of a warm front draped across the area. The threat
of more widespread severe thunderstorms will increase over the
next couple of hours and storms move into the region from the
west. A line or broken line of storms will move into northeaster
Oklahoma in advance of a southward progressing cold front this
evening. Damaging winds will be the primary threat, though strong
low level shear will allow for a tornado risk to persist mainly
across northeast Oklahoma through about 10 PM. The line is
expected to quickly move southeast across the CWA and gradually
weaken throughout the night. Additional locally heavy rainfall on
top of what fell this morning could also lead to some flash
flooding of low lying and urban areas especially. The heaviest
rainfall totals are expected across northeast Oklahoma and
northwest Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...Severe Thunderstorm Potential...High Wind Potential...
          Heavy Rain Potential.
FRIDAY THROUGH SUNDAY...High Wind Potential.

EXTENDED DISCUSSION...
Thunderstorm chances will diminish early Tuesday with the next
storm system impacting the area on Wednesday. Storms will increase
early Wednesday with a limited risk of severe weather. Conditions
will become increasingly unstable and favorable for severe
weather during the day Wednesday. Storms which initially develop
west of the region Wednesday afternoon will spread eastward
overnight with a risk of severe weather and flash flooding. Storm
chances lessen on Thursday with dry weather expected over the
weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 2, 6:44 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
644 PM CDT Mon May 2 2022

ARZ020-030030-
Franklin AR-
644 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of southern Franklin
County through 730 PM CDT...

At 644 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Branch, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Charleston...                     Branch...
Fort Chaffee...                   Caulksville...
Etna...                           Roseville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Arkansas.

&&

LAT...LON 3537 9372 3537 9375 3539 9379 3539 9380
      3531 9381 3532 9392 3523 9392 3523 9402
      3521 9403 3521 9405 3520 9406 3526 9408
      3528 9408 3543 9371 3538 9371
TIME...MOT...LOC 2344Z 243DEG 25KT 3524 9396

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 2, 7:08 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
708 PM CDT Mon May 2 2022

OKZ054>056-030045-
Osage OK-Nowata OK-Washington OK-
708 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of northeastern Osage,
northern Washington and northwestern Nowata Counties through 745 PM
CDT...

At 708 PM CDT, Doppler radar indicated a strong thunderstorm near
Bigheart, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Copan...                          Wann...
Elgin...                          Bigheart...
Osage Hills State Park...         Hulah...
Sunset Lake...                    Wah Sha She State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9569 3693 9565 3671 9621 3700 9638
TIME...MOT...LOC 0008Z 240DEG 47KT 3684 9626

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, May 2, 7:47 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
747 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             3 ESE TULSA             36.12N 95.87W
05/02/2022  E1.00 INCH       TULSA              OK   PUBLIC

&&

JDS
Local storm report, May 2, 8:01 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             3 ENE BROKEN ARROW      36.07N 95.74W
05/02/2022  E0.75 INCH       WAGONER            OK   PUBLIC

&&

JDS
Special weather statement, May 2, 8:14 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
814 PM CDT Mon May 2 2022

OKZ057-058-061>063-030145-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
814 PM CDT Mon May 2 2022

...Strong thunderstorms will impact portions of southern Craig,
northeastern Rogers, Delaware, southern Ottawa and Mayes Counties
through 845 PM CDT...

At 814 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near White Oak to 8 miles south of Chouteau.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Vinita...                         Jay...
Pryor...                          Pryor Creek...
Grove...                          Chouteau...
Locust Grove...                   Salina...
Fairland...                       Afton...
West Siloam Springs...            Langley...
Colcord...                        Kansas...
Adair...                          Bernice...
Ketchum...                        Spavinaw...
Wyandotte...                      Disney...

This includes Interstate 44 between mile markers 266 and 300.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3682 9462 3650 9462 3624 9457 3616 9457
      3616 9512 3607 9512 3608 9538 3667 9537
TIME...MOT...LOC 0114Z 261DEG 34KT 3661 9529 3608 9536

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 8:17 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
817 PM CDT Mon May 2 2022

ARZ019-029-OKZ072-076-030145-
Sebastian AR-Crawford AR-Sequoyah OK-Le Flore OK-
817 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of southwestern
Crawford, northwestern Sebastian, southeastern Sequoyah and
northeastern Le Flore Counties through 845 PM CDT...

At 817 PM CDT, Doppler radar indicated a strong thunderstorm over
Arkoma, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Alma...
Barling...                        Roland...
Arkoma...                         Mulberry...
Dyer...                           Moffett...
Rudy...                           Figure Five...
Fort Smith Regional Airport...    Kibler...
Concord...                        Shibley...
Braden...                         Mill Creek...
Cottonwood...                     Dora...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 18.
 Interstate 40 in Oklahoma between mile markers 320 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

&&

LAT...LON 3547 9406 3546 9407 3524 9444 3534 9463
      3558 9443 3550 9405 3548 9404
TIME...MOT...LOC 0117Z 225DEG 33KT 3534 9446

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:08 PM CDTSpecial Weather StatementTSAWashington37 min
May 2, 7:14 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington31 min
May 2, 7:22 PM CDTAreal Flood AdvisoryTSACreek, Okmulgee, Osage, Pawnee, Rogers, Tulsa and 1 more4 hr
May 2, 7:32 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee, Osage, Pawnee, Rogers and 1 more43 min
May 2, 7:42 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Wagoner, Washington33 min
May 2, 8:11 PM CDTSevere Thunderstorm WarningTSACherokee, Creek, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more49 min
May 2, 8:14 PM CDTSpecial Weather StatementTSADelaware, Mayes31 min
May 2, 8:27 PM CDTSevere Thunderstorm WarningTSASequoyah48 min
May 2, 8:35 PM CDTSpecial Weather StatementTSARogers10 min
May 2, 8:44 PM CDTSpecial Weather StatementTSADelaware, Mayes31 min
May 2, 8:49 PM CDTSevere Thunderstorm WarningTSAPittsburg41 min
May 2, 8:57 PM CDTAreal Flood AdvisoryTSACherokee, Creek, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
May 2, 8:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware48 min
May 2, 9:01 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Tulsa and 1 more44 min
May 2, 9:28 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha47 min
May 2, 9:42 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Sequoyah33 min
May 2, 10:04 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg114 min
May 2, 10:10 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah50 min
May 2, 10:14 PM CDTSevere Thunderstorm WarningTSASequoyah46 min
May 2, 10:23 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah3 hr
May 2, 10:48 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah42 min
May 2, 10:54 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha36 min
May 2, 10:59 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha31 min
May 2, 11:25 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha38 min
May 3, 9:15 AM CDTRiver Flood AdvisoryTSASequoyah5 hr
May 3, 1:50 PM CDTFlood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more53 hr

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.